Shedding Patterns of the Near-Wake Vortices Behind a Circular Cylinder

Publisher
Wiley-Blackwell
Issue Date
1991-05
Language
ENG
Citation

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, v.12, pp.463 - 474

ISSN
0271-2091
URI
http://hdl.handle.net/10203/64395
Appears in Collection
AE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 150
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0